Polynomial solution of predictive optimal control problems for systems in state-equation form

Grimble, M.J. (2003) Polynomial solution of predictive optimal control problems for systems in state-equation form. Journal of Dynamic Systems, Measurement, and Control, 125 (3). pp. 439-447. ISSN 0022-0434

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

The solution of linear quadratic predictive optimal control problems for systems represented in state-equation form, but using a polynomial systems approach, is considered. A multistep cost-function is used that includes future set-point information. A novel method is introduced for computing the vector of future controls and for solving a simpler optimization problem for the current control.